question-icon

Suggest remedy for abdominal bloating and fatigue while on Eliquis

default
Posted on Sat, 12 Dec 2015
Question: Hi Im taking 5mg of Eliquis as I suffer from AFib, however I have recently had a full adlation and have now been Afib free for seven weeks (wonderful) I do have a weight problem that all the deiting in the world will not shift, my tummy is bloated and I get very tired, Im looking at taking COQ10 as my wife is on it now for six months and has so much energy, we are both 60, what do you think
doctor
Answered by Dr. Meriton Siqeca (2 hours later)
Brief Answer:
A harmless supplement

Detailed Answer:
Hello, sir. Welcome to HCM and thank you for your question. I carefully read your query.

Coenzyme Q10 is basically found in every cell of the human organism. Being an important component of the energy production within the cell, it is more present in the heart and liver tissues, in comparison with other organ systems. No harm in taking it as a supplement, although the most well-known benefit from it, has been seen in heart failure condition. Therefore, my opinion is that it is a harmless supplement, that you may or may not take.

I see you described that you were on various diets, but no weight shift whatsoever. However, I would recommend these changes:
- more fibres: fruit and green leafy vegetables up to 300 g a day;
- Chicken or other poultry, and fish. Maximum once a week with red meat;
- The white portion of an egg, not the orange/red portion
- No fast food
- 60 minutes of everyday physical activity - walking, jogging, gym, swimming.
- Alcohol up to a maximum of two beers or one glass of wine a day.

Congratulations on your succesful ablation and I wish you a lifetime free of atrial fibrillation.

I hope this was helpful. I am happy to help, if yoi have follow-up questions. Please rate the answer, if you do not. Take care.

Kind regards,
Dr. Meriton
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Meriton Siqeca

Cardiologist

Practicing since :2009

Answered : 773 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for abdominal bloating and fatigue while on Eliquis

Brief Answer: A harmless supplement Detailed Answer: Hello, sir. Welcome to HCM and thank you for your question. I carefully read your query. Coenzyme Q10 is basically found in every cell of the human organism. Being an important component of the energy production within the cell, it is more present in the heart and liver tissues, in comparison with other organ systems. No harm in taking it as a supplement, although the most well-known benefit from it, has been seen in heart failure condition. Therefore, my opinion is that it is a harmless supplement, that you may or may not take. I see you described that you were on various diets, but no weight shift whatsoever. However, I would recommend these changes: - more fibres: fruit and green leafy vegetables up to 300 g a day; - Chicken or other poultry, and fish. Maximum once a week with red meat; - The white portion of an egg, not the orange/red portion - No fast food - 60 minutes of everyday physical activity - walking, jogging, gym, swimming. - Alcohol up to a maximum of two beers or one glass of wine a day. Congratulations on your succesful ablation and I wish you a lifetime free of atrial fibrillation. I hope this was helpful. I am happy to help, if yoi have follow-up questions. Please rate the answer, if you do not. Take care. Kind regards, Dr. Meriton